MAUDE Adverse Event Report: SYNTHES GMBH FIBULINK® SYNDESMOSIS REPAIR KIT/SS; ELECTROENCEPHALOGRAPHY (EEG)-DRIVEN UPPER EXTREMITY POWERED EXERCISER

SYNTHES GMBH FIBULINK® SYNDESMOSIS REPAIR KIT/SS; ELECTROENCEPHALOGRAPHY (EEG)-DRIVEN UPPER EXTREMITY POWERED EXERCISER
Catalog Number FGS-1000-US
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a procedure on (b)(6) 2024, the fibulink was defective.Suture bridge broke almost immediately after tensioning process began.All steps of the surgical technique guide were followed.There was no surgical delay.The surgery completed successfully.There was no patient consequences.This report is for one fibulink® syndesmosis repair kit/ss.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Initial reporter is j&j company representative h4 device history part # fgs-1000-us synthes lot # 22e008 supplier lot # 22e008 release to warehouse date: 09 may 2022 supplier: (b)(6).No ncrs were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FIBULINK® SYNDESMOSIS REPAIR KIT/SS
Common Device Name
ELECTROENCEPHALOGRAPHY (EEG)-DRIVEN UPPER EXTREMITY POWERED EXERCISER
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19633107
Report Number8030965-2024-08035
Device Sequence Number15238181
Product Code QOL
UDI-Device Identifier00863176000300
UDI-Public(01)00863176000300
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
DEN200046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFGS-1000-US
Device Lot Number22E008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown